# SDR CALA2019070801153

- Difficulty date: July 5, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53231369200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BILGE AREA FR 29 STR 42-43R SKIN HAS DAMAGE HOLT AT CLEAT AREA PER NR 9293008 AND REPAIRED FWD PIT BILGE AREA AT FR29 STR 42-43R IAW SRM 53-0 0-11-300-043.
